Publication

Back to overview

Extremes and products of multivariate AC-product risks

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2013
Author Yang Y., Hashorva E.,
Project Extremal Behaviour of Random Scaling Models
Show all

Original article (peer-reviewed)

Journal Insurance: Mathematics and Economics
Volume (Issue) 52(2)
Page(s) 312 - 319
Title of proceedings Insurance: Mathematics and Economics
DOI http://dx.doi.org/10.1016/j.insmatheco.2013.01.005

-